# SDR DALA2024032603774

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 74,488 hours, 29,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0258653) LH SIDE RAIL A/C SUPPORT BRACKET INSTALLED ON FRAME STA 907 INBOARD FASTENER HOLE WITH CRACK INDICATION. REPAIR WAS PERFORMED ON FRAME STA 907 LH SIDE RAIL A/C SUPPORT BRACKET PER I.A.W CARD 2526-01236-03A SECTION 03.
